# SDR SWAA2020033033995

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 48,052 hours, 23,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN R/H PHOTOLUMINESCENT LIGHTING AT STA 336 TO 346 INOP. / REMOVED AND REPLACED R/H PHOTO - LUMINESCENT LIGHT S TRIP AT STA 336 TO 346 IAW AMM 33-51-15.
